Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

symptoms: very dark urine, abdominal pain , burping, loss of

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16139 Questions
Question
symptoms: very dark urine, abdominal pain, burping, loss of appetite, fever, chills, liver enzymes very high

this is my son, who is in the ER...

He's been taking 500mg Tylenol for several days along with DayQuil

Sat, 10 Feb 2018 in Lump
 
 
Answered by Dr. T Chandrakant 6 hours later
Brief Answer:
Suggestive of hepatitis

Detailed Answer:
Hi.
Thanks for your query.
Noted the history about your son and understood the concerns.
The history is suggestive of hepatitis with complication which need a detailed clinical evaluation, examination and further investigations to know the exact diagnosis so that an appropriate management can be done.
Do not give Tylenol or anything that contains Paracetamol.
Since your son is in ER, please give further feedback about the reports of investigations, treatment being given and condition of your son.
Awaiting.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor